New flag-transitive geometries for the groups {Mathematical expression} and {Mathematical expression}

Research output: Contribution to journalArticle

Authors

Colleges, School and Institutes

External organisations

  • BRISTOL UNIVERSITY
  • Institute for Computational Mathematics
  • Technical University Braunschweig

Abstract

In Pralle and Shpectorov (Adv Geom 7(1):1-17, 2007) the class of ovoidal hyperplanes in dual polar spaces of rank 4 is described. In this paper we observe that by removing such a hyperplane and a related second hyperplane one obtains a nice geometry for the group stabilising the ovoidal hyperplane. We show that this group acts flag-transitively and that the geometry is simply connected.

Details

Original languageEnglish
Pages (from-to)65–82
Number of pages18
JournalGeometriae Dedicata
Volume173
Issue number1
Early online date25 Oct 2013
Publication statusPublished - Dec 2014

Keywords

  • Affine, Biaffine, Flag-transitive, Geometry, Hyperplane, Polar space, Simply connected

ASJC Scopus subject areas